Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Experiencing HIV Treatment side-effect symptoms when not in treatment
Dec 14, 2010

This person I know is relative healthy and her cell counts are extremely high. However, for the past 3 weeks, she has been experiencing HIV Treatment side effects symptoms (low platelet count, severe headaches, diabetes, stomached and more.) The tricky part is, she is NOT under HIV treatment. Is possible for a HIV positive person to be experiencing all these symptoms even tough they have high blood cell count? What is causing all this? Stress? She did have a very stressful month due to family problems? I would really appreciate your help.

Response from Dr. Henry

Those symptoms are quite non-specific. I would not characterize them as typical treatment side effects since most patients who are on current regimens in the US for example do not experience side effects such as you list. Certainly stress and many other medical problems can cause those symptoms often with little to no relationship to HIV infection so a good history and physical examination would be recommended. KH



Previous
TO CURE HIV IT COST $200,000 ???
Next
Severe N/V after restarting Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement